Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On loops with a special property


Author: Rafael Artzy
Journal: Proc. Amer. Math. Soc. 6 (1955), 448-453
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1955-0069804-4
MathSciNet review: 0069804
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Rafael Artzy, Eigenschaften von ebenen Viergeweben allgemeiner Lage, Math. Ann. vol. 126 (1953) pp. 336-342. MR 0058261 (15:346d)
  • [2] G. Bol, Gewebe und Gruppen, Math. Ann. vol. 114 (1937) pp. 414-431. MR 1513147
  • [3] R. H. Bruck, Some results in the theory of quasigroups, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 19-52. MR 0009963 (5:229d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069804-4
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society